# SDR SWIA200616203

- Difficulty date: January 28, 2006
- Submitted: February 2, 2006
- Operation: Air carrier
- Aircraft: N439SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7578
- Aircraft time: 11,873 hours, 9,140 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FWD CEILING EMERGENCY FLOOD LIGHT INOP.  RELAMPED FWD CEILING EMERGENCY LIGHT.  OPERATIONAL CHECK GOOD.
